A three-manifold invariant via the Kontsevich integral

Thang Tu Quoc Le, Hitoshi Murakami, Jun Murakami, Tomotada Ohtsuki

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)365-395
Number of pages31
JournalOsaka Journal of Mathematics
Volume36
Issue number2
Publication statusPublished - 1999 Jun 1

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Le, T. T. Q., Murakami, H., Murakami, J., & Ohtsuki, T. (1999). A three-manifold invariant via the Kontsevich integral. Osaka Journal of Mathematics, 36(2), 365-395.